On Lie Structure in Semiprime Inverse Semirings

  • Rawnaq KH. Ibraheem Math Department, College of Science, University of Baghdad, , Baghdad, Iraq
  • Abdulrahman H. Majeed Math Department, College of Science, University of Baghdad, , Baghdad, Iraq
Keywords: Additively inverse Semiring, Lie ideal of an Inverse Semiring, Semiprime Inverse Semirings

Abstract

In this paper we introduce the definition of  Lie ideal on inverse semiring and we generalize some results of Herstein about Lie structure of an associative rings to inverse semirings.

Published
2019-12-29
How to Cite
Ibraheem, R. K., & Majeed, A. H. (2019). On Lie Structure in Semiprime Inverse Semirings. Iraqi Journal of Science, 60(12), 2711-2718. https://doi.org/10.24996/ijs.2019.60.12.21
Section
Mathematics